and return times of a geodesics to a subset of a hyperbolic
Riemann surface, Proc. Amer. Math. Soc. 141 (2013),
Sequences and dynamical systems associated with canonical
approximation by rationals, Acta Arith. 154 (2012), 371-384.
excursions into an embedded disc on a hyperbolic Riemann surface,
Conform. Geom. Dyn. 13 (2009), 1--5.
excursions and metric diophantine approximation, Math. Res.
Lett. 16 (2009), 67--85.
growth rate for partial quotients, New York J. Math. 14
at infinity of a hyperbolic Riemann surface of infinite type,
(with P.D.Susskind) Geome. Dedicata, Volume 130, No. 1 (2007),
The distribution of geodesic
excursions into the neighborhood of a cone singularity on a
hyperbolic 2-orbifold, Comment. Math. Helv., Volume 83 (2008), 1-20
geodesic excursions out the end of a hyperbolic orbifold and
approximation with respect to a Fuchsian group., Geom.
Dedicata, Volume 116, No. 1 (2005), 129-155
ergodic sum related to the approximation by continued fractions,, N.Y.J. Math.,
Volume 11 (2005), 345-350
distribution of Jager pairs for continued fraction like mappings
of the interval, (with D. Molnar), Pacific J. of Math.,
Volume 217, No. 1 (2004), 101-114.
for continued fraction like maps of the interval,(with
Molnar) Trans. Amer. Math. Soc. 356 (2004), 2851-2870.